# SDR DALA2023120409913

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 56,721 hours, 29,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 RIGHT OVERWING EXIT HATCH EMERGENCY LIGHT (70WL2) INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED RT OVERWING EXIT HANDLE LIGHT ASSY PER A319 AMM 33-51. (5073046)
